# SDR CALA9901069

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE TO CHARGER AND R-1 DOOR EXIT IDENTIFIER, AND RELAMPED.  OPERATION CHECKED GOOD IAW SRM 33-51-0.
